Isoparametric families on projective spaces.
Mathematische Annalen, Tome 284 (1989) no. 4, pp. 503-514
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
transnormal system, projective space, principal curvatures, eigenspaces, Hopf fibration, isoparametric hypersurfaces
@article{MAN_1989__284_4_164568,
author = {Kwang Sung Park},
title = {Isoparametric families on projective spaces.},
journal = {Mathematische Annalen},
pages = {503--514},
year = {1989},
volume = {284},
number = {4},
zbl = {0653.53042},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164568/}
}
Kwang Sung Park. Isoparametric families on projective spaces.. Mathematische Annalen, Tome 284 (1989) no. 4, pp. 503-514. http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164568/